# SDR DALA2015032802487

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 43R AT LEVEL FR 61 IN AFT CARGO COMPARTMENT, L=0.400", W=0.250", D=0.002".  MEASURES APPROXIMATELY SSI534107. REPLACED STRINGER 43R LOCATED BETWEEN FR 60 TO FR 65 AFT CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53470345.
